MathSciNet Relay Station
MathSciNet bibliographic data
MR98981 (20 #5426) 46.00 (30.00)
de Leeuw, Karel; Rudin, Walter Extreme points and extremum problems in $H\sb{1}$. Pacific J. Math. 8 1958 467–485.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement